# SDR SWIA200312382

- Difficulty date: September 2, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 40,072 hours, 49,095 cycles
- Engine: Pwa PW118A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Flap Roller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP ROLLER BRACKET IS CRACKED. REPLACED RT INBOARD FLAP OUTBOARD GAP PANEL ROLLER BRACKET.  CHECKS GOOD.
